# SDR DXTR2015092301

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 5,780 hours, 4,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Part time: 5,780 hours, 4,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE & A SCRATCH WERE FOUND ON THE AFT SIDE OF THE 6611371-1 AFT PRESS BULKHEAD BOND ASSEMBLY AT FS 373.75, RBL 29.63, WL 114.27, NEAR STRINGER 11R.  THE GOUGE WAS APPROX 0.173 INCHES IN DIAMETER & 0.013 INCHES DEEP.  THE SCRATCH WAS 0.75 INCHES LONG & NEGLIGIBLE DEPTH.  THE DAMAGE AFFECTED THE 6211085-35 RADIAL STRAP.  THE DAMAGE WAS DUE TO CONTACT WITH AN AN3 BOLT FOR CLAMPS ON FUEL LINES.  THE TOTAL BONDED THICKNESS IN THIS AREA IS 0.089 INCHES.  REPAIRED IAW S-560XL-5805 04.
